Driving me nuts! But I can breathe! What a trade-off!
I always say to warn others that they may have to "tether" me to keep me on the ground. Hate prednisone but its the only game in town for many conditions unfortunately (still?!). Hang in; hang on. (((Thomas)))
I want you to know that I care about you and wish that you did not have to go through this condition. I believe that something good will come out of whatever trial you go through because that is who you are. Be kind to yourself. I am praying that the peace and love of God sustain you.
I had a sulpha drug reaction in my 20's and ended up hospitalized with a 0 platelet count! Blood was so thin it was literally seeping into the pores of my skin!! They gave me handfuls of steroids at a time. I ate about 8 meals a day, still lost about 3 pounds every day, never slept. That was extreme - but when I took courses of them one summer because I was cleaning out a woods and had multiple bouts with poison ivy and it was the only thing that helped, I remember lying in bed, staring at the ceiling and thinking, "I could try to sleep................or I could PAINT THAT CEILING."
So - I know exactly how you are feeling. I am so sorry you have to experience this - but glad (I guess) that it is helping your breathing, and you will be able to go to the birthday girl's special day!
If you can, try to keep your mind occupied - maybe some yoga or deep breathing might give some relief? idk - but wishing I could help!
Well maybe it's time for some jitterbug?
but I LOVE Derek Hough!
I am so sorry about that "trade off" for breathing, prednisone can be so awful. I know I have injured myself because it puts my RA into a remission and I think I can do anything. Not sure how long you will have to be on the elevated doses but I hope it's not long.
Saying many prayers for you,
Hugs and Happy Birthday to Miss Penny!
I so feel for you Thomas Thomas3.20.2010 I hate being on the steroids and when I am ... I call them the divorce pills...my hubs is a wonderful and loving man, but I am a jittery, grouchy bear on steroids...actually while I type I am sucking on my albuterol in my nebulizer...the cold is brutal to my lungs...I feel so bad for you and all you go through...if I could take it away, I would...so I pray for you healing prayers from God above...Colleen 413 DOF
I'm very sorry for the trade off to Thomas gentle hug coming your way along with lots good thoughts and prayers for you....
Thomas3.20.2010 : I am new to the Ex and not familiar with your health issues. I do hope you will soon have relief. As the wife of a great man with Stage 4 Lung Cancer, I was familiar with the miraculous benefits of prednisone and other steroids in relieving inflammation and making his breathing much easier. And I also recall the difficult side-effects to include sleeplessness, constant hunger, and restlessness, to name just a few. BTW, whenever Pete's dosage was at the higher levels, he would be up at the crack of dawn, making apple pies. And he was not a baker. Nor a chef. He was just a hyped-up very hungry man. Do you make pies?
No pies. But I will eat anything in sight. Yesterday I ate a dozen ice cream bars! Thanks for sharing!
I love ice cream bars too and apple pie I'm keeping you in my thoughts and prayers Thomas.
Thomas3.20.2010 : Just stopping in to say "Hi" and hope you're still breathing well and are feeling better. Maybe you got some sleep last night?? Take it easy and rest~ Suzy
P.S. I have gone to your homepage and read up on your health issues. You are so young to have these struggles. Sending prayers for your comfort.
Also, want to thank you for the Galatians scripture!! Have copied and will paste it into my quit plan :-)
So sorry Thomas on the trade off. I feel you on those predisone jitters they are no joke!. I always felt like I was climbing the walls and needed someone to pull me back down to the ground. I pray those jitters will decrease and you are able to start resting more. Big hugs to you.
Glad you are breathing better Thomas. Sorry for the jitters, they about drove Brian nuts the first time he was on predizone. He was going up the stairs two at a time, and busy, busy,busy.
Sorry you've having to deal with the side effect of the prednisone. It's not party. But, it is an amazing drug that's used for many medical conditions. Thank goodness we have it. Glad to hear your breathing better.
Thank YOU Thomas for sharing and In HIS love - Healing love sent - lifted YOU MY beloved brother in prayer - HAPPY bday to YOUR beloved Penny and so glad YOU are BREATHING better
Today is a bit better so "Poco a Poco." I'm watching movies and playing games. My computer is funky - I think I'll have to do a factory reset.
EVERY time Windows does an update, my (non-wifi) printer won't print. Makes me SOOOOOOOOOO mad!!!
Retrieving data ...